# SDR 97ZZZX4235

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dovetail Blkhd
- Part number: 10116000143
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION, 2 CRACKS ON THE LEFT INBOARD FLAP DOVETAIL BULKHEAD WERE FOUND. CRACKS REPAIRED IAW T.O. 1900-27-00-0001.  (X)
